# SDR FDEA202404020432

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 38,050 hours, 21,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321441
- Part serial: 2572
- Condition: Failed
- Location: Emergency Lights
- Part time: 21,481 hours, 12,562 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN THE ATTEMPT TO REMOVE FOR  TIME, S/N BATT PACK(S/N 243728 PS3) - THE EMER PWR  SUP UNIT(29WL1) P/N 3214-41  INTERNAL CIRCUIT CARD  BROKE(FELL OUT OF UNIT).      C/W PT1, STEP 1 OF ABOVE EA. ACFT OK FOR SVC ONCE  THE MEL OF 33-51-05-01 IS APPLIED. COURIER COMPARTMENT INTERIOR  EMERGENCY LIGHTS ALL INOP.  NO JUMPSEATERS ALLOWED TO OCCUPY THE COURIER AREA.  REPLACED POWER SUPPLY, OPS CHECKS GOOD
